Electron. J. Diff. Equ., Vol. 2014 (2014), No. 116, pp. 1-9.

Solution to nonlocal problems of pseudohyperbolic equations

Ludmila S. Pulkina

In this article considers a nonlocal problem with integral condition for a fourth-order pseudohyperbolic equation. Existence and uniqueness of a generalized solution are proved.

Submitted January 25, 2014. Published April 21, 2014.
Math Subject Classifications: 35D05, 35L20, 35M99.
Key Words: Nonlocal; pseudohyperbolic equation; integral condition.

Show me the PDF file (196 KB), TEX file, and other files for this article.

Ludmila S. Pulkina
Samara State University, Samara, Russia
email: louise@samdiff.ru

Return to the EJDE web page